It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 10 of 10 for extreme facial blushing. (0.006 seconds)


... and thought it would also help my anxiety symptoms. Like you it does NOTHING for my facial blushing! i do notice though that my heart doesn't beat out of my chest anymore in anxious situations, but my blushing is still the same. ... (7 replies)
... blocker im on now does NOTHING for my facial blushing either! although it DEFINITELY keeps my heart rate down! ... (7 replies)
... I have constant facial blushing when i am around people and it is bringing down my self esteem extremely I cant deal with it anymore. ... (12 replies)

... Hi. I'm new here, and I've just started using the net to try to get help with my blushing. I've had this problem since High School. It just happens sometimes when I'm talking to people, and when I feel it happening or I can tell they've noticed, I get embarrassed and that makes it worse. I didn't really have social anxiety when I was younger, but since this started it's... (7 replies)
... The one I tried which didn't work for my blushing is called Metoprolol. I'll ask my GP about yours if it's different. Thanks for the reply. ... (7 replies)
... I had the same problem, especially when i had to give presentations at work. My GP prescribed a beta blocker, and that has done the trick. I take 40mg about an hour before my presentation, and no blushing/sweating. I only take it as needed once/twice per week. (7 replies)
Social anxiety
Nov 26, 2005
... t a year ago and it has reduced my anxiety by alot and now i very rarely get stomach aches or feel scared to go to school. But one symptom I have had forever is extreme facial blushing. My face is constantly red at school form the minute i walk in to untill I leave. ... (2 replies)
... So every time our face turns red it's our blood pressuring rising, right? atleast every time i have mine checked when i'm anxious it's through the roof. Makes me think i'm going to have a stroke, or that i'm serverly damaging my blood vessels in my brain/heart everytime i turn red. Especially when it stays red for a while, just feels like it's getting hotter and hotter. I'm... (7 replies)
... It could also be your blood pressure. When you get nervous and such, your blood pressure tends to spike. That's what used to happen to me. I was put on meds for my bp, and that seemed to help some. I still get extremely nervous but it seems to help my heart from racing! (7 replies)
... I take carvedilol as needed prior to giving presentations. I believe it is a mixed alpha/beta blocker. It works for me. (7 replies)




Pages: 1

All times are GMT -7. The time now is 03:09 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!